# SDR REXA201100851

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 19,902 hours, 15,190 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3850-20 DID AN AIR RETURN DUE TO GEN 2 FAILURE.  HYD EDP WAS PREVIOUSLY DEFERRED AND CAN`T HAVE BOTH INOP.  NO EMERGENCY WAS DECLARED AND AIRCRAFT LANDED SAFELY IN MEM.
